# SDR DALA2022070504662

- Difficulty date: July 4, 2022
- Submitted: July 5, 2022
- Operation: Air carrier
- Aircraft: N319US
- Make and model: Airbus A320-211
- Aircraft serial: 208
- Aircraft time: 88,701 hours, 41,040 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: None
- Condition: None
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

SHIP 3219 - ATO - DUE TO A TENDENCY TO PULL RIGHT AFTER THROTTLE UP. CORRECTIVE ACTION: REPLACED PARKING BRAKE ACCUMULATOR AND NORMAL BRAKE SERVO VALVE 16GG. OK FOR SERVICE. (8964650)
